Alert archive / New Jersey / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

June 9, 2011Monmouth County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 9, 2011, 7:17 PM EDT for Monmouth County, New Jersey. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2011, 7:17 PM EDT (23:17 UTC)
Expired
Jun 9, 2011, 8:00 PM EDT
In force
43 min
Issued by
NWS Philadelphia/Mount Holly

County Monmouth County, NJ

The radar

The Philadelphia radar (KDIX), 51 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 7:30 PM EDTTSTM WND DMGNeptune City, NJLARGE BRANCHES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.3 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1610 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1610 J/kg
Mixed-layer CIN
-193 J/kg
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

652 
WWUS81 KPHI 092317
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
717 PM EDT THU JUN 9 2011

NJZ012>015-100000-
EASTERN MONMOUTH NJ-MERCER NJ-MIDDLESEX NJ-WESTERN MONMOUTH NJ-
717 PM EDT THU JUN 9 2011

...A STRONG THUNDERSTORM WILL AFFECT MERCER...MIDDLESEX AND MONMOUTH
COUNTIES...

AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF NEW BRUNSWICK...MOVING EAST
AT 30 MPH. THE THUNDERSTORM WILL BE NEAR HOLMDEL...LINCROFT AROUND
730 PM...RED BANK AND LITTLE SILVER AROUND 745 PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 4027 7397 4019 7400 4024 7462 4042 7449
      4043 7406 4041 7399 4044 7399 4044 7396
      4032 7396

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 9, 3:22 PM EDT, 3 hours 55 minutes earlier.

Area forecast discussion, Jun 9, 3:22 PM EDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
322 PM EDT THU JUN 9 2011

.SYNOPSIS...
LOW PRESSURE MOVING ACROSS EASTERN CANADA WILL SEND A COLD FRONT
THROUGH OUR REGION BY LATE TONIGHT. THIS BOUNDARY WILL STALL OVER OR
JUST TO THE SOUTH OF THE AREA THROUGH SATURDAY. ON SUNDAY, ANOTHER
COLD FRONT WILL PUSH THROUGH THE MID ATLANTIC STATES. HIGH PRESSURE
FROM THE GREAT LAKES WILL THEN BUILD OVER OUR REGION FOR THE EARLY
PART OF NEXT WEEK. A WARM FRONT SHOULD THEN APPROACH THE AREA
AROUND THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THROUGH THE LATE DAY AND INTO THIS EVENING, THE SURFACE HIGH
RESPONSIBLE FOR THE OPPRESSIVE HEAT AND HUMIDITY WILL CONTINUE TO
PUSH OFF TO THE SOUTH AND EAST. WITH TEMPERATURES HAVING MAXED OUT
WELL INTO THE 90S ACROSS THE AREA AND DEWPOINTS REMAINING HIGH, WE
WILL CONTINUE THE EXCESSIVE HEAT WARNING AND HEAT ADVISORIES FOR THE
FORECAST AREA THROUGH THIS EVENING.

IN ADDITION, AN AREA OF LOW PRESSURE PUSHING THROUGH EASTERN CANADA
TONIGHT WILL GRADUALLY BRING A COLD FRONT INTO THE REGION. THROUGH
LATE TODAY AND THIS EVENING, WE ANTICIPATE SCATTERED CONVECTION TO
DEVELOP FROM NORTHWEST TO SOUTH AND EAST OVER THE CWA. WHAT REMAINS
IN QUESTION THROUGH TONIGHT IS THE COVERAGE OF THUNDERSTORM ACTIVITY
AND HOW SOON THE COLD FRONT MOVES INTO THE AREA. A LOOK AT FORECAST
MODEL SOUNDINGS FROM BOTH THE GFS AND NAM SHOW LITTLE IN THE WAY OF
SHEAR, EITHER DIRECTIONAL OR SPEED. IN ADDITION, CIN VALUES WOULD
NEED TO BE OVERCOME FOR STORMS TO DEVELOP WHICH IS ABOUT DONE. IF A
LEE-SIDE TROUGH DEVELOPS AHEAD OF THE FRONTAL BOUNDARY, CONVECTION
WOULD BE INITIATED SOONER OVER OUR REGION. SO FAR ITS STRUGGLING,
BUT A DEVELOPING COLD POOL SHOULD NEGATE THE NEED FOR THE LEE SIDE
TROF. IN THE ABSENCE OF CONVECTIVE DEVELOPMENT ALONG A LEE-SIDE
TROUGH, IT MAY BE UNTIL THIS EVENING FOR THE LINE OF THUNDERSTORMS
TO MOVE AND MAINTAIN ITSELF INTO OUR REGION, BEST CHANCES WHERE
SPC'S MODERATE RISK CURRENTLY IS IN THE NORTHERN HALF OF OUR CWA.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
CONVECTION ASSOCIATED WITH THE COLD FRONT WILL HAVE DIMINISHED
ACROSS THE AREA BY EARLY FRIDAY. THE MODELS DEPICT THE FRONTAL
BOUNDARY GRADUALLY SETTLING OVER OR JUST TO THE SOUTH OF THE
FORECAST AREA DURING FRIDAY AND INTO SATURDAY. WITH THIS FRONT IN
OUR VICINITY FOR FRIDAY AND SATURDAY, MORE CHANCES FOR SCATTERED
SHOWERS AND THUNDERSTORMS ARE EXPECTED, WITH THE MODELS ALSO
DEPICTING A FEW UPPER LEVEL DISTURBANCES TRACKING NEAR OR ALONG THE
BOUNDARY.

THERE WILL BE SOME RELIEF FROM THE RECENT HEAT WAVE ACROSS THE
REGION AS A COOLER AIR MASS FILTERS IN BEHIND THE STALLING COLD
FRONT.

SHOWER AND TSRA ACTIVITY SHOULD CONTINUE UNTIL A COLD FRONT CLEARS
OUR CWA LATE ON SUNDAY. WHILE THE WEEKEND TIMING IS NOT GOOD, THE NEED
FOR SOME PRECIPITATION IS INCREASING WITH EACH PASSING DAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
A MID LEVEL TROUGH FROM THE NORTHWEST IS EXPECTED TO DROP OVER OUR
REGION EARLY IN THE NEW WEEK WITH ITS AXIS PASSING OVERHEAD AROUND
TUESDAY. A RIDGE IS FORECAST TO FOLLOW WITH THE RIDGE AXIS
ANTICIPATED TO ARRIVE AROUND THURSDAY.

AT THE SURFACE, HIGH PRESSURE IS EXPECTED TO BE OVER THE GREAT LAKES
ON SUNDAY NIGHT. THE HIGH SHOULD BUILD SLOWLY TO THE SOUTHEAST,
PASSING OVER OUR REGION AROUND TUESDAY NIGHT. A WARM FRONT IS
FORECAST TO APPROACH FROM THE SOUTHWEST ON THURSDAY.

AFTER SOME LINGERING SHOWERS AND THUNDERSTORMS ON SUNDAY EVENING,
ESPECIALLY ON THE COASTAL PLAIN, DRY WEATHER IS ANTICIPATED FROM
SUNDAY NIGHT THROUGH WEDNESDAY NIGHT. WE WILL INCLUDE A SLIGHT
CHANCE FOR SHOWERS AND THUNDERSTORMS WITH THE APPROACHING WARM FRONT
ON THURSDAY.

NEAR SEASONABLE TEMPERATURES ARE EXPECTED THROUGH THE PERIOD.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE 18Z TAFS CARRIED A LINE OF TSRAS INTO KABE AND KRDG LATE THIS
AFTERNOON OR EARLY THIS EVENING, BUT WITH LOWER CONFIDENCE ABOUT
THE LINE MAINTAINING ITSELF TO THE AIRPORTS FROM THE I95 CORRIDOR
(KPHL AREA) AND POINTS SOUTHEASTWARD THIS EVENING. THE POCONO AND
NORTHWEST NJ AIRPORTS APPEAR THE MOST SUSCEPTIBLE TO TSRAS.

THE FORMATION OF A TROF OVER EASTERN PENNSYLVANIA TO INITIATE
TSRAS HAS NOT OCCURRED YET. THUS THE LATEST TAF PACKAGE IS
FOCUSING ON THE TSRAS FORMING NEARER THE COLD FRONT IN UPSTATE NEW
YORK AND FAR NWRN PA. THIS LINE IS EXPECTED TO BUILD TO THE SOUTH
AS IT MOVES EASTWARD THIS AFTERNOON AND EVENING. ITS MOST LIKELY
TO AFFECT KABE AND KRDG WHERE WE ARE CARRYING THE TEMPO GROUP FOR
TSRAS. SINCE CONFIDENCE IS LOWER ABOUT TIMING AND AFFECT WE DID
NOT PUT IN A TEMPO GROUP FOR TSRAS AND MAINTAINED THE CB CLOUD
TYPE INSTEAD IN THE OTHER TERMINALS. IF CONFIDENCE IS HIER ABT
TSRAS AFFECTING THESE TERMINALS, WITH EITHER THE SCHEDULED 21Z
TAF AT KPHL OR SOONER, WE WILL AMEND.

THE WESTERLY FLOW ALOFT WILL PREVENT THE SEA BREEZE FRONT FROM
ADVANCING INLAND THIS AFTERNOON AND SHOULD REMAIN ALONG THE IMMEDIATE
SHORE.

PENDING THE OCCURRENCE OF TSRAS WILL HAVE A BEARING IF FOG WILL
FORM TOWARD MORNING. WE PLACED MVFR FOG AT KRDG BASED ON
CLIMATOLOGY AND FCST OF EARLY EVE TSRAS. ALL TERMINAL OVERNIGHT,
THERE WILL BE DEBRIS CLOUDINESS MAINLY AT MID AND HIGH LEVELS.

THE COLD FRONT THAT IS TRIGGERING THE TSRAS TODAY WILL SETTLE
SOUTH OF THE TERMINALS BY FRIDAY MORNING. A GRADUAL SHIFT IN THE
WINDS FROM WEST TO NORTH SHOULD OCCUR OVERNIGHT AND THEN FROM
NORTH TO EAST ON FRIDAY.

SOME SHRAS AND TSRAS MIGHT OCCUR DURING FRIDAY AFTERNOON, BUT
GREATEST CHANCES AS OF NOW APPEAR SOUTH OF OUR FORECAST TERMINALS.

OUTLOOK...
THE FRONT IS FORECAST TO STALL JUST TO OUR SOUTH, THEN GRADUALLY
BEGIN TO BECOME MORE ACTIVE UNTIL A LOW ON IT PASSES EAST OF OUR
AREA ON SUNDAY. SO WHILE MAINLY VFR CONDITIONS SHOULD OCCUR, THERE
WILL BE TIMES FROM FRIDAY AFTERNOON INTO SUNDAY WHERE SHRAS AND TSRAS
SHOULD RESTRICT BOTH CIGS AND VSBYS TO MVFR LEVELS AND FOR SHORT
DURATIONS MAYBE IFR CONDITIONS. PRIMARILY VFR CONDITIONS ARE THEN
EXPECTED ON MONDAY AND TUESDAY.

&&

.MARINE...
SUB-ADVISORY CONDITIONS STILL ARE FORECAST THROUGH THE FORECAST
PERIOD. WINDS AND SEAS MAY APPROACH THE CRITERIA OVER THE NORTHERN
ATLANTIC WATERS IN THE WAKE OF THE COLD FRONT FRIDAY NIGHT AND
SATURDAY. ON-AND-OFF CONVECTION BECOMES POSSIBLE BEGINNING LATE THIS
AFTERNOON OR TONIGHT AND IS EXPECTED TO END BY MONDAY AS THE FRONT
STALLS JUST TO OUR SOUTH AND THEN BECOMES ACTIVE. HIGH PRESSURE THEN
TRIES TO NOSE IN AND BRING DECENT BOATING CONDITIONS FOR THE START
OF THE WORK WEEK.

WE ANTICIPATE A LOW RISK OF RIP CURRENTS ON FRIDAY.

&&

.CLIMATE...
HOT AND HUMID WEATHER WILL CONTINUE. TEMPERATURES COULD REACH OR
EXCEED THE HIGH RECORDS FOR TODAY. FRIDAY LOOKS LIKE IT WILL BE
SLIGHTLY COOLER BUT WE HAVE INCLUDED THOSE RECORDS AS WELL.

HERE ARE THE RECORDS FOR THE 8 CLIMATE SITES ACROSS OUR REGION FOR
WEDNESDAY THROUGH FRIDAY.

 	THU 	  FRI
	6/9 	  6/10
ABE 	98 (1933) 96 (2008)
ACY 	98 (2008) 99 (1984)
GED 	97 (2008) 98 (2008)
ILG 	96 (1984) 97 (1964)
PHL 	98 (1933) 98 (2008)
MPO 	92 (1933) 89 (1911)
RDG 	98 (1933) 97 (2008)
TTN 	99 (1933) 96 (2008)

DATE OF FIRST 100 DEGREE DAY FOR OUR CLIMATE SITES

ABE...JUNE 6TH, 1925
ACY...JUNE 22ND, 1988...NEW RECORD SET TODAY
PHL...JUNE 5TH, 1925
ILG...JUNE 1ST, 1895
TTN...JUNE 26TH, 1952
GED...JUNE 23RD, 1988
RDG...JUNE 6TH, 1925
MPO...JULY 3RD, 1911

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ060>062.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
     PAZ067>071.
NJ...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NJZ007>010-012-
     013-016-020>023-027.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR NJZ015-
     017>019.
DE...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DEZ002-003.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR DEZ001.
MD...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MDZ008-012-015-
     019-020.
MARINE...NONE.

&&

SYNOPSIS...KLINE/O'HARA
NEAR TERM...GIGI/KLINE
SHORT TERM...KLINE
LONG TERM...IOVINO
AVIATION...GIGI
MARINE...GIGI
CLIMATE...MEOLA
Hazardous weather outlook, Jun 9, 3:26 PM EDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
326 PM EDT THU JUN 9 2011

NJZ001-PAZ054-055-101930-
SUSSEX-CARBON-MONROE-
326 PM EDT THU JUN 9 2011

...SEVERE THUNDERSTORM WATCH 452 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ007>010-012-013-020-PAZ060>062-101930-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-
BERKS-LEHIGH-NORTHAMPTON-
326 PM EDT THU JUN 9 2011

...SEVERE THUNDERSTORM WATCH 452 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-026-101930-
EASTERN MONMOUTH-COASTAL OCEAN-
326 PM EDT THU JUN 9 2011

...SEVERE THUNDERSTORM WATCH 452 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ015-019-PAZ067>069-071-101930-
MERCER-NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-PHILADELPHIA-
326 PM EDT THU JUN 9 2011

...SEVERE THUNDERSTORM WATCH 452 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   EXCESSIVE HEAT WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-NJZ016-021>023-027-101930-
CECIL-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
326 PM EDT THU JUN 9 2011

...SEVERE THUNDERSTORM WATCH 452 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ024-025-101930-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
326 PM EDT THU JUN 9 2011

...SEVERE THUNDERSTORM WATCH 452 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ017-018-PAZ070-101930-
NEW CASTLE-GLOUCESTER-CAMDEN-DELAWARE-
326 PM EDT THU JUN 9 2011

...SEVERE THUNDERSTORM WATCH 452 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   EXCESSIVE HEAT WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ012-015-019-020-101930-
KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
326 PM EDT THU JUN 9 2011

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-101930-
DELAWARE BEACHES-
326 PM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>454-101930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
326 PM EDT THU JUN 9 2011

...SEVERE THUNDERSTORM WATCH 452 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ455-101930-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
326 PM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 9, 6:07 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
607 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             BRODHEADSVILLE          40.92N  75.40W
06/09/2011  E1.00 INCH       MONROE             PA   TRAINED SPOTTER

&&

EVENT NUMBER PHI1100206

IOVINO
Local storm report, Jun 9, 6:19 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
619 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     CHESTER                 40.79N  74.69W
06/09/2011                   MORRIS             NJ   PUBLIC

            TREES DOWN.

0605 PM     HAIL             BRODHEADSVILLE          40.92N  75.40W
06/09/2011  E1.00 INCH       MONROE             PA   TRAINED SPOTTER

&&

EVENT NUMBER PHI1100207 PHI1100206

IOVINO
Local storm report, Jun 9, 6:53 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
653 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             TOBYHANNA               41.18N  75.42W
06/09/2011  E0.25 INCH       MONROE             PA   TRAINED SPOTTER

&&

EVENT NUMBER PHI1100208

PDS
Local storm report, Jun 9, 6:58 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
658 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     HAIL             NORTH CATASAUQUA        40.66N  75.47W
06/09/2011  E0.25 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

&&

EVENT NUMBER PHI1100209

PDS
Local storm report, Jun 9, 7:17 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
717 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     TSTM WND GST     HANOVER TWP             40.67N  75.40W
06/09/2011  M52 MPH          NORTHAMPTON        PA   ASOS

            LEHIGH VALLEY INTERNATIONAL AIRPORT

&&

EVENT NUMBER PHI1100210

PDS
Special weather statement, Jun 9, 7:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
717 PM EDT THU JUN 9 2011

NJZ012>015-100000-
EASTERN MONMOUTH NJ-MERCER NJ-MIDDLESEX NJ-WESTERN MONMOUTH NJ-
717 PM EDT THU JUN 9 2011

...A STRONG THUNDERSTORM WILL AFFECT MERCER...MIDDLESEX AND MONMOUTH
COUNTIES...

AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF NEW BRUNSWICK...MOVING EAST
AT 30 MPH. THE THUNDERSTORM WILL BE NEAR HOLMDEL...LINCROFT AROUND
730 PM...RED BANK AND LITTLE SILVER AROUND 745 PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 4027 7397 4019 7400 4024 7462 4042 7449
      4043 7406 4041 7399 4044 7399 4044 7396
      4032 7396

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 3:33 PM EDTSevere Thunderstorm WarningPHISussex16 min
Jun 9, 4:41 PM EDTSevere Thunderstorm WarningPHISussex64 min
Jun 9, 5:34 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex41 min
Jun 9, 5:43 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren62 min
Jun 9, 6:44 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Warren61 min
Jun 9, 7:21 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth39 min
Jun 9, 7:42 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Morris, Somerset33 min
Jun 9, 7:46 PM EDTSpecial Marine WarningPHI59 min
Jun 9, 7:57 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth18 min
Jun 9, 6:24 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Montgomery66 min
Jun 9, 7:27 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Delaware, Montgomery48 min

Nearby

Special Weather Statements in New Jersey, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.